MathSciNet Relay Station
MathSciNet bibliographic data
MR1292968 42C15 (41A58)
Geronimo, Jeffrey S.; Hardin, Douglas P.; Massopust, Peter R. Fractal functions and wavelet expansions based on several scaling functions. J. Approx. Theory 78 (1994), no. 3, 373–401.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement